# SDR SWAA2020051877408

- Difficulty date: April 30, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 48,498 hours, 28,916 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT HORZ PRESSURE DECK BEADED WEB HAS CRACK AT STA 665 AT RBL 40.5 / REPAIRED RT PRESSURE DECK BEADED WEB PER SRM 53-40-51-2R-2 SEE WIP'S BELOW FOR ALL WORK ACCOMPLISHED
